Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 239378, 2 pages

New Challenges in Fractional Systems

1IMS Laboratory, Bordeaux 1 University, 351 Cours de la Liberation, 33400 Talence, France
2Ghent University, Technologiepark 913, B9052 Zwijnaarde, Belgium
3John von Neumann Faculty of Informatics, Óbuda University, H-1034 Budapest, Hungary
4Department of Electrical Engineering, Institute of Engineering, Polytechnic of Porto, 4200-072 Porto, Portugal

Received 9 May 2013; Accepted 9 May 2013

Copyright © 2013 Jocelyn Sabatier et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jocelyn Sabatier, Clara Ionescu, József K. Tar, and José A. Tenreiro Machado, “New Challenges in Fractional Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 239378, 2 pages, 2013.